Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Elliptic $ K3$ surfaces with $ {\mathbf p}^{\mathbf n}$-torsion sections


Authors: Hiroyuki Ito and Christian Liedtke
Journal: J. Algebraic Geom. 22 (2013), 105-139
DOI: https://doi.org/10.1090/S1056-3911-2012-00584-0
Published electronically: March 14, 2012
MathSciNet review: 2993049
Full-text PDF

Abstract | References | Additional Information

Abstract: We classify elliptic K3 surfaces in characteristic $ p$ with $ p^n$-torsion section. For $ p^n\geq 3$ we verify conjectures of Artin and Shioda, compute the heights of their formal Brauer groups, as well as Artin invariants and Mordell-Weil groups in the supersingular cases.


References [Enhancements On Off] (What's this?)


Additional Information

Hiroyuki Ito
Affiliation: Department of Applied Mathematics, Graduate School of Engineering, Hiroshima University, Higashi-Hiroshima 739-8527, Japan
Address at time of publication: Department of Mathematics, Faculty of Science and Technology, Tokyo University of Science, 2641 Yamazaki, Noda, Chiba, 278-8510, Japan
Email: hiroito@amath.hiroshima-u.ac.jp ito{\textunderscore}hiroyuki@ma.noda.tus.ac.jp

Christian Liedtke
Affiliation: Department of Mathematics, Stanford University, 450 Serra Mall, Stanford, California 94305-2125
Address at time of publication: Mathematisches Institut, Universität Bonn, Endenicher Allee 60, 53115 Bonn, Germany
Email: liedtke@math.stanford.edu

DOI: https://doi.org/10.1090/S1056-3911-2012-00584-0
Received by editor(s): April 16, 2010
Received by editor(s) in revised form: December 3, 2010, and January 3, 2011
Published electronically: March 14, 2012
Additional Notes: The first author acknowledges the support by Grant-in-Aid for Scientific Research (C) 20540044, the Ministry of Education, Culture, Sports, Science and Technology. The second author gratefully acknowledges funding from DFG under research grant LI 1906/1-1 and thanks the Department of Mathematics at Stanford University for kind hospitality.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website